Fourier Coefficients of a Class of Eta Quotients of Weight 4

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    Recently, there have been several works on the coefficients of the Fourier series expansions of a class of eta quotients by Williams, Yao, Xia and Jin, Kendirli, and Alaca. Some important explicit formulas have been discovered. Williams expressed all coefficients of one hundred and twenty-six eta quotients in terms of  and  and Yao, Xia and Jin, following the method of proof of Williams, expressed only even coefficients of one hundred and four eta quotients in terms of  and  The author has expressed the even and odd coefficients of the Fourier series expansions of a class of eta quotients in terms of  and  for  Meanwhile, Alaca has obtained the coefficients of the Fourier series expansions of a class of eta quotients in  in terms of  and  Here, we will express the coefficients of the Fourier series expansions of a class of eta quotients in  in terms of  and Fourier coefficients of the four eta quotients.


  • Keywords


    Dedekind eta function; Eisenstein series; Eta quotients; Fourier coefficients; Modular forms.

  • References


      [1] G. Köhler, Eta Products and Theta Series Identities, Springer-Verlag, Berlin, 2011. http://dx.doi.org/10.1007/978-3-642-16152-0.

      [2] B. Gordon, Some identities in combinatorial analysis, Quart. J. Math. Oxford Ser.12 (1961), 285-290.

      [3] V. G. Kac, Infinite-dimensional algebras, Dedekind’s -function, classical Möbius function and the very strange formula, Adv. Math. 30 (1978), 85-136. http://dx.doi.org/10.1016/0001-8708(78)90033-6.

      [4] I. G. Macdonald, Affine root systems and Dedekind’s -function, Invent. Math. 15 (1972), 91-143. http://dx.doi.org/10.1007/BF01418931.

      [5] I. J. Zucker, A systematic way of converting infinite series into infinite products, J. Phys. A 20 (1987) L13-L17. http://dx.doi.org/10.1088/0305-4470/20/1/003.

      [6] I. J. Zucker, Further relations amongst infinite series and products:II. The evaluation of three-dimensional lattice sums, J. Phys. A 23 (1990), 117-132. http://dx.doi.org/10.1088/0305-4470/23/2/009.

      [7] B. Gordon and S. Robins, Lacunarity of Dedekind -products, Glasgow Math. J. 37 (1995), 1-14. http://dx.doi.org/10.1017/S0017089500030329.

      [8] B. Kendirli, Evaluation of Some Convolution Sums by Quasimodular Forms, European Journal of Pure and Applied Mathematics ISSN 13075543 Vol.8, No. 1 (2015), 81-110.

      [9] B. Kendirli, Evaluation of Some Convolution Sums and Representation Numbers of Quadratic Forms of Discriminant 135, British Journal of Mathematics and Computer Science, Vol. 6 6 (2015), 494-531. http://dx.doi.org/10.9734/BJMCS/2015/13973.

      [10] B. Kendirli, Evaluation of Some Convolution Sums and the Representation numbers, Ars Combinatoria Vol. CXVI (2014), 65-91.

      [11] B. Kendirli, Cusp Forms in and the number of representations of positive integers by some direct sum of binary quadratic forms with discriminant -79, Bulletin of the Korean Mathematical Society, Vol. 49 3 (2012), 529-572. http://dx.doi.org/10.4134/BKMS.2012.49.3.529.

      [12] B. Kendirli, Cusp Forms in and the number of representations of positive integers by some direct sum of binary quadratic forms with discriminant -47, International Journal of Mathematics and Mathematical Sciences Vol. (2012), Article ID 303492, 10 pages.

      [13] B. Kendirli, The Bases of and the Number of Representations of Integers, Mathematical Problems in Engineering Vol. (2013), Article ID 695265, 34 pages.

      [14] K. S. Williams, Fourier series of a class of eta quotients, Int. J. Number Theory 8 (2012), 993-1004. http://dx.doi.org/10.1142/S1793042112500595.

      [15] Olivia X. M. Yao, Ernest X. W. Xia and J. Jin, Explicit Formulas for the Fourier coefficients of a class of eta quotients, International Journal of Number Theory Vol. 9 2 (2013), 487-503. http://dx.doi.org/10.1142/S179304211250145X.

      [16] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients, INTEGERS (to be published) (2016).

      [17] B. Kendirli, Fourier Coefficients of Some Eta Quotients of Weight 8, European Journal of Pure and Applied Mathematics Vol. 8, No. 3, (2015), 395-416.

      [18] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients of Weight 10, J. Math. Comput. Sci. 5 (2015), No. 6, 780-810.

      [19] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients of Weight 12, British Journal of Mathematics and Computer Science, Vol. 10 2 (2015), 1-34. http://dx.doi.org/10.9734/BJMCS/2015/18442.

      [20] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients of Weight 14 with Level 12, Journal of Basic&Applied Sciences (2015), 11, 454-483. http://dx.doi.org/10.6000/1927-5129.2015.11.64.

      [21] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients of Weight 16 with Level 12 (2015), Applied Mathematics 6, quotients, International Journal of Number Theory Vol. 9 2 (2013), 487-503.

      [22] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients of Weight 18 with Level 12, Pure and Applied Mathematics Journal (2015), 4(4), 178-188. http://dx.doi.org/10.11648/j.pamj.20150404.17.

      [23] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients of Weight 20 with Level 12, International Journal of Advanced Mathematical Sciences, 3 (2) (2015), 121-146. http://dx.doi.org/10.14419/ijams.v3i2.5247.

      [24] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients of Weight 22 with Level 12, European Journal of Mathematics and Computer Science, Vol.2, No.1, (2015), 1-47. http://dx.doi.org/10.9734/BJMCS/2015/18442.

      [25] B. Kendirli, Fourier Coefficients of a Class of Eta Quotients of Weight 24 with Level 12, International Journal of Electronics, Mechanical and Mechatronics Engineering (to be published) (2016).

      [26] A. Alaca, S. Alaca and Z. S. Aygin, Fourier Coefficients of a class of eta quotients of weight 2 Int. J. Number Theory 8 (2015).

      [27] K. Ono, The Web of Modularity: Arithmetic of the Coefficients of Modular Forms and q-series, CBMS Regional Conf. Series in Math. 102, Amer. Math. Soc., Providence, R. I.,2004.

      [28] F. Diamond, J. Shurman, A First Course in Modular Forms, Springer Graduate Texts in Mathematics 228, 2005.


 

View

Download

Article ID: 5737
 
DOI: 10.14419/ijams.v4i1.5737




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.